# SDR CALA2019070801169

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 52,403 hours, 18,382 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Air Data Module
- Part number: C17001BA01
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE MESSAGE SHOWS ON AIRPSEED DISPLAY  CAPTAIN'S TEST FOUND CAPT''S AIRSPEED FLUCTUATING 10-13 KNTS. REMOVED AND R EPLACED LH PITOT ADM PER AMM 34-21-04. PERFORMED INSTALLATION TE ST. ALL TEST PASSED NO FAULTS NOTED. OKAY FOR SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1294390  SN OFF 4106 IPC REFERENCE # 34-21-04-02 IDT INSP C/W PER GMM, NO FAULT NOTED. INFO UPDATE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1294390  SN OFF 4106 MODULE, AIR DAT  OFF 29-3413-9-0001 4106 ON 42-3413-9-0001 9463
